# SDR CALA2025012402010

- Difficulty date: January 20, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 86,072 hours, 17,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L, EXIT EMERG LIGHT BRACKET FALLEN, REQUIRES REINSTALLATION BACK BRACKET REATTACHED WRT AMM 00-INTRO CONSUMABLE MATERIALS AND EMERGENCY EXIT LIGHT REFITTED IAW AMM 33-51-01-022-030
